MAUDE Adverse Event Report: ABBOTT MEDICAL MITRACLIP G5 DELIVERY SYSTEM; MITRAL VALVE REPAIR DEVICES

ABBOTT MEDICAL MITRACLIP G5 DELIVERY SYSTEM; MITRAL VALVE REPAIR DEVICES
Model Number CDS0801-NT
Medical Device Problem Code Incomplete Coaptation (2507)
Health Effect - Clinical Codes Mitral Valve Insufficiency/ Regurgitation (4451); Unspecified Tissue Injury (4559)
Date of Event 01/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
On (b)(6) 2025, a patient was presented with grade 4 degenerative mitral regurgitation (mr), st-segment elevation myocardial infarction, pulmonary edema and pleural effusion for a mitraclip procedure.A mitraclip was successfully implanted.The mr was reduced to grade 2 post procedure.On an unknown day, recurrent mr of grade 3 was observed due to flail and prolapsed leaflets.On (b)(6) 2026, a re-intervention procedure was performed.During the procedure, imaging was challenging.A single leaflet device attachment(slda) occurred from the anterior leaflet.A tear in anterior leaflet was observed.The mr was reduced to grade 2 post procedure.There was no clinically significant delay.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to the reported incomplete coaptation.Additionally, a review of the complaint history did not indicate a lot-specific quality issue.Based on available information, a cause for the reported incomplete coaptation - single leaflet device attachment (slda) could not be conclusively determined.The cause of the reported suspected anterior leaflet tear could possibly be a cascading effect of the slda.The reported recurrent mitral valve insufficiency/ regurgitation (mr) is likely related to patient anatomy due to residual prolapse with a small flail.Mr and tissue injury are listed in the instructions for use as a known possible complication associated with the mitraclip procedures.The reported moderately challenging imaging could not be determined.The reported unexpected medical intervention was a result of case-specific circumstances as this was an additional mitraclip procedure to further reduce the mr.
 
Event or Problem Description
N/a.

Brand Name
MITRACLIP G5 DELIVERY SYSTEM
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24210438
Report Number2135147-2026-00458
Device Sequence Number18547833
Product Code NKM
UDI-Device Identifier05415067050717
UDI-Public(01)05415067050717(17)261125(10)50528R1091
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCDS0801-NT
Device Catalogue NumberCDS0801-NT
Device Lot Number50528R1091
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MITRACLIP.; STEERABLE GUIDE CATHETER.
Outcome Attributed to Adverse Event Other; Hospitalization; Required Intervention;
Patient Age76 YR
Patient SexFemale